# SDR SIMA20190128006

- Difficulty date: January 28, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 45,156 hours, 41,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Structure
- Condition: Torn
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 EMERGENCY LIGHT STRIP EXTRUSION IS TORN. C/A-COMPLETE:REMOVED AND REPLACED #1 EMERGENCY LIGHT STRIP EXTRUSION IAW AMM 33-50-12. SEE NRTC E702113 FOR OPS CHECK.
